# SDR UALA2010111604245

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 37,702 hours, 8,339 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 302
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV RIGHT ENGINE BLEED PRESSURE REGULATING SHUTOFF VALVE FAILED OPEN OR CLOSED OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610380 LATCHD DC MODE MSG-3610380 LATCHED DC MODE.  FOUND DEFECTIVE VALVE.  REPLACED HPSOV PER MM, OPS CHECKED GOOD.
